# SDR 96ZZZX5756

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Spacer Tube
- Part number: 4639305011
- Condition: Worn
- Location: M/R Grbox
- Part time: 1,355 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPACER TUBE WORN BEYOND LIMITS.
